Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey everybody,

I have been on Solodyn (105mg) and Retin-A micro (.1%) for about 15 weeks. I use a pea size amount of Retin-A micro on my face every night and take the Solodyn pill and use Benzaclin (5% bp with 1% clindamycin phosphate) on my face (only where I have acne) every morning. My facewash is Cerave Hydrating Cleanser

For the past few weeks I have noticed redness near my hair line, next to my eye. This happened only on one side initially but then occurred on the other side once I got a pimple there. Recently, my face has been unusually red.

Should I stop using Retin-A for a few days to let my face recover? Should I continue to use the Benzaclin in the am? Also, what has been your experience with Retin-A micro? I'm at 15 weeks and have seen moderate progress.

Thanks!

Edited by jwsnyder

Share this post


Link to post
Share on other sites

id say lighten up on the topicals around that area, just use less though, dont stop using it completely. imo consistency is one of the biggest things in getting clear skin, especially with topicals so dont stop putting it on your face, but i think its fine to lessen the amount a little. ive been using retin-a micro since late june (and i used it once a few years ago but i had next to no knowledge about skin, and i didnt really use it right. i learned so much from acne.org ahaha) i also use aczone both am and pm. so far, so good, i just have 2 or 3 tiny closed comedones and a bunch of red marks, which is tons better than my skin was at the end of the school year

Share this post


Link to post
Share on other sites

I hope you're not applying any topicals near the eye, especially Retin A. It specifically says in the pamphlet not to apply it anywhere near the eye area.

Share this post


Link to post
Share on other sites

I hope you're not applying any topicals near the eye, especially Retin A. It specifically says in the pamphlet not to apply it anywhere near the eye area.

I'm not applying it on the sensitive skin near my eye. Its closer to the hairline. I just used the eye as reference point because that specific spot really doesn't have a name. Its probably considered the upper side burn area.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×